Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetic with triglycerides, have consistent headaches, lethargy, excessive sleep, eye pain, joint ache. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Dear Doctor ,

I hope this finds you well.

since more than two month .Most of the day I have headache , I feel lazy, want to sleep , pain & stress in my eyes , fatigue , pain in my XXXXXXX and also pain in my legs joints .

I have diabetes ( 5 y ago/ controlled ) and triglycerides

What you advise me doctor and what is proper check up for me.

Thanks and best regards.
Posted Thu, 6 Jun 2013 in Medicines and Side Effects
Answered by Dr. Ramesh M.Vachharajani 5 hours later
Thanks for posting query,
From your history it suggests that you are having this problem due to generalized weakness due to long standing diabetes, high triglycerides.
In diabetes there are all chances of having vitamin deficiency of vitamin D, B. complex.
I advice to go for,
1, Regular blood pressure checking,
2, Go for thyroid function test as it is common with diabetes and in thyroid and in hypothyroid, generalized weakness, fatigue, body ache is common.
3, Go for vitamin B12 blood level and vitamin D level which are very common with diabetes.
4, As you got headache with eye pain and stress, go for fundoscopy. It is important to check complications of diabetes through eye fundus examination every year.
The treatment can be planned according to the results.
I hope, I answered your query.
Please ask for clarifications if any. I will be happy to answer.
Wish you good health.
Dr, Ramesh Vachharajani
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor